Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/48806
Title: Semi-empirical Diamagnetic Susceptibilities of Alkyl β-Ketoacetals
Authors: Gupta, R R
Kumar, M
Gautam, R K
Kishan
Issue Date: Nov-1985
Publisher: NISCAIR-CSIR, India
Page(s): 960-962
URI: http://nopr.niscair.res.in/handle/123456789/48806
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.24A(11) [November 1985]

Files in This Item:
File Description SizeFormat 
IJCA 24A(11) 960-962.pdf1.48 MBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.